# SDR SWAA2022033088280

- Difficulty date: March 26, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737*
- Aircraft serial: 33866
- Aircraft time: 59,188 hours, 34,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 RIGHT SIDE SIDEWALL LIGHT INOP / [01] TROUBLESHOT SIDEWALL LIGHT AT ROW 12 INOP IN REF TO FIM 33-20-00. SUSPECT BAD LIGHT ASSEMBLY. MEL REMAINS ACTIVE.;[02] R&R SIDEWALL LIGHT ASSY AT SEAT ROW 12 RIGHT SIDE PER AMM 33-51-04; OPS CHECK GOOD
